Pacific Journal of Mathematics

Determination of hyperbolicity by partial prolongations.

H. H. Johnson

Article information

Source
Pacific J. Math., Volume 30, Number 3 (1969), 679-695.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102978253

Mathematical Reviews number (MathSciNet)
MR0274959

Zentralblatt MATH identifier
0181.10701

Subjects
Primary: 35.57

Citation

Johnson, H. H. Determination of hyperbolicity by partial prolongations. Pacific J. Math. 30 (1969), no. 3, 679--695. https://projecteuclid.org/euclid.pjm/1102978253


Export citation

References

  • [1] Elie Cartan, Sur equivalence absolue de certains systemes a"equations differentielles et sur certaines families de courbes, Bull. Soc. Math. France 42 (1914) 12-48; Oeuvres Completes, II, 2, 1133-1168.
  • [2] H. H. Johnson, Absolute equivalence of exterior differentialsystems,Illinois J. Math. 10 (1966),407-411.
  • [3] H. H. Johnson, The non-invariance of hyperbolicity in partial differentialequations, Pacific J. Math 22 (1967), 419-430. Eeceived September 27, 1967.